No image
Inquiry Submitted Successfully

Ibuprofen & Paracetamol Tablets

  • Product Name : Ibuprofen & Paracetamol Tablets
  • Trade Name: Ibugesic plus, Duoflam, Combiflam
  • Available Strength : 50mg+500mg, 25mg+500mg
  • Packing : 10X10 Tablets/Box
  • Pack Insert/Leaflet : Yes
  • Therapeutic use : painkiller,NSAID,Analgesic,Antipyretic,Anti Inflammatory
  • Production Capacity : 10 million tablet/month

Description

What is Ibuprofen Paracetamol?

Ibuprofen Paracetamol Tablet is a medicine that is used for the treatment of Pain In Body, Joints Pain, Muscles Pain, Back Pain, Headache, Pain In Nerves and other conditions.

Ibuprofen Paracetamol Tablet contains Ibuprofen, and Paracetamol as active ingredients.

Ibuprofen Paracetamol Tablet works by blocking the production of a prostaglandin that is released in the body during pain; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating;

Detailed information related to Ibuprofen Paracetamol Tablet's uses, composition, dosage, side effects and reviews is listed below.

 

Ibuprofen Paracetamol Tablet Uses

Ibuprofen Paracetamol Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:

·         Pain In Body

·         Joints Pain

·         Muscles Pain

·         Back Pain

·         Headache

·         Pain In Nerves

·         Pain In Teeth

·         Toothache

·         Ear Pain

·         Joint Pain

·         Periods Pain

·         Fever

 

Ibuprofen Paracetamol Tablet Working, Mechanism of Action and Pharmacology

Ibuprofen Paracetamol Tablet improves the patient's condition by performing the following functions:

·         Blocking the production of a prostaglandin that is released in the body during pain.

·         Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.

 

Ibuprofen Paracetamol Tablet - Composition and Active Ingredients

Ibuprofen Paracetamol Tablet is composed of the following active ingredients (salts)

·         Ibuprofen (400 MG)

·         Paracetamol (325 MG)

Please note that this medicine may be available in various strengths for each active ingredient listed above.

 

Ibuprofen Paracetamol Tablet - Side-effects

The following is a list of possible side effects that may occur from all constituting ingredients of Ibuprofen Paracetamol Tablet. This is not a comprehensive list. These side effects are possible, but do not always occur. Some of the side effects may be rare but serious. Consult your doctor if you observe any of the following side effects, especially if they do not go away.

·         Skin Rash

·         Itching

·         Bleeding From The Skin Or Nose

·         Abdominal Pain

·         Abnormal Blood Counts

·         Severe Skin Reactions

 

Ibuprofen Paracetamol Tablet - Precautions & How to Use

Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.

·         Avoid taking alcohol or salicylates to prevent bleeding

·         Avoid using it if allergic to paracetamol

·         Consult your doctor if you develop blurred vision, ringing or roaring in ears

·         Consult your doctor if you have systemic lupus erythematosus

·         Do not take paracetamol if you consume alcoholic beverages every day

·         Inform your doctor if you have bruising or bleeding

Additional Information

The most common markets for this product include the following countries. Please inquire with us if your country or region is not listed:

Asia: Afghanistan, Israel, Jordan, Pakistan, Russia, Saudi Arabia, Singapore, Syria, Philippines, Turkey, Turkmenistan, Uzbekistan, Yemen, Vietnam, Indonesia, Malaysia, Iran, Tajikistan, etc.

Africa: South Africa, Uganda, Nigeria, Ghana, Kenya, Mauritius, Botswana, Egypt, Ethiopia, Libya, Sudan, Congo, Gambia, Ivory Coast , etc.

North & South America: USA, Canada, Panama, Trinidad and Tobago, Costa Rica, Puerto Rico, Dominican Republic, Argentina, Guatemala, Guyana, Peru, Bolivia, Venezuela , Brazil, Bahamas, Ecuador, etc .

Europe: Austria , Azerbaijan, Belarus, Belgium, Cyprus, Czech Republic, Denmark, France, Georgia, Germany, Hungary, Ireland, Iceland, Netherlands, Norway, Poland, Spain, Sweden, Switzerland, Ukraine, United Kingdom (UK) , Latvia, etc.

OCEANIA: Australia, New Zealand, Fiji, etc.

×